# SDR P5CA9700577

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Stiffener
- Condition: Sheared Rivits
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHTEEN RIVETS SHEARED ON NR 4 PYLON AFT BULKHEAD STIFFENER AT NACELLE STATION 268.4 NACELLE WATER LINE 153.6.  NEW RIVETS INSTALLED AND DETAILED INSPECTION WAS PERFORMED AT AFT BULKHEAD SUPPORTING STRUCTURE.  NO OTHER DAMAGE FOUND.  NOTE:  PYLON MODIFICATION PER 54A2159 COMPLETED IN JANUARY 1996 AT 53048 HOURS AND 18684 CYCLES.
